MathSciNet Relay Station
MathSciNet bibliographic data
MR2212136 05C35 (05D05 11B13 11B25)
Tao, Terence Szemerédi's regularity lemma revisited. Contrib. Discrete Math. 1 (2006), no. 1, 8–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement